# SDR VNAA2018121899907

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,995 hours, 34,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rib
- Part number: 601R1020328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AT WS53.60 BATT RIB IS CRACKED. 
CORRECTIVE ACTION: REMOVED, FABRICATED, AND REPLACED RH BATT RIB AND DOUBLER IAW SRM 51-24-21, 51-40-11, 51-42-06, 51-25-16, AND BOMBARDIER DWG NO 601R10203.
